# SDR 98ZZZX2689

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5311Q
- Make and model: Cessna T337D
- Aircraft serial: 3371093
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Lever
- Part number: 2080007201
- Condition: Cracked
- Location: Emergency Pump
- Part time: 1,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, CRACKS WERE DETECTED RADIATING FROM THE EMERGENCY GEAR PUMP LEVER FORKS.  BUSHINGS ON THE LOWER END OF THE FORK WERE VERY WORN CAUSING EXCESSIVE PLAY.
